MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CROSS CUT FISSURE 1.6MM; BUR, DENTAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CROSS CUT FISSURE 1.6MM; BUR, DENTAL
Model Number 0277010216
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a tooth extraction procedure, the bur broke.It was also reported that there was a delay to surgery to open an alternative bur.It was also reported that there was no medical intervention as a result of this event and the procedure was completed successfully.
 
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available for return.
 
Additional Manufacturer Narrative
The quality investigation is complete.Device not returned, photograph provided.
 
Event or Problem Description

Brand Name
CROSS CUT FISSURE 1.6MM
Common Device Name
BUR, DENTAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key14653764
Report Number3015967359-2022-01141
Device Sequence Number14682148
Product Code EJL
UDI-Device Identifier04546540050502
UDI-Public04546540050502
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number0277010216
Device Catalogue Number0277010216
Device Lot Number21064017
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/16/2022
Supplement Date Received by Manufacturer06/24/2022
Initial Report FDA Received Date06/10/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale